Citation

BibTex format

@article{Liebeck:2005:10.1007/s00222-004-0390-3,
author = {Liebeck, MW and Shalev, A},
doi = {10.1007/s00222-004-0390-3},
journal = {INVENTIONES MATHEMATICAE},
pages = {317--367},
title = {Fuchsian groups, finite simple groups and representation varieties},
url = {http://dx.doi.org/10.1007/s00222-004-0390-3},
volume = {159},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1007/s00222-004-0390-3
EP - 367
PY - 2005///
SN - 0020-9910
SP - 317
TI - Fuchsian groups, finite simple groups and representation varieties
T2 - INVENTIONES MATHEMATICAE
UR - http://dx.doi.org/10.1007/s00222-004-0390-3
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000226303700003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/88
VL - 159
ER -